# SDR AALA201810169007

- Difficulty date: October 12, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug MD 83
- Aircraft serial: 53565
- Aircraft time: 58,382 hours, 29,091 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Broken
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SERVICE DOOR HAD A STEEL CABLE BROKEN AND IS EXPOSED AT BOTTOM OF THE SLIDE.  THE AIRCRAFT WAS GROUNDED.  REPLACED L2 DOOR EVACUATION SLIDE IAW MM 25-62-00.
